zbMATH — the first resource for mathematics

Geometric theory of differential equations. III: Second order equations on the reals. (English) Zbl 0223.34021

34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: DOI
[1] Blaschke, W., Über affine Geometrie VII: Neue Extremeigenschaften von Ellipse und Ellipsoid. Leipz. Ber. 69, 306-318 (1917). · JFM 46.1112.06
[2] Bor?vka, O., Lineare Differentialtransformationen 2. Ordnung. Berlin: Deutsch. Verl. d. Wissenschaften 1967.
[3] Sansone, G., & R. Conti, Equazioni differenziali non lineari. Roma: Cremonese 1956.
[4] Feller, W., Generalized second order differential operators and their lateral conditions. Illinois J. Math. 1, 459-504 (1957). · Zbl 0077.29102
[5] Guggenheimer, H., Hill equations with coexisting periodic solutions. J. Diff. Equ. 5, 159-166 (1969). · Zbl 0167.37003 · doi:10.1016/0022-0396(69)90109-0
[6] Guggenheimer, H., Geometric theory of differential equations, I. To appear, SIAM J. on Math. Anal. · Zbl 0216.10904
[7] Hochstadt, H., On the determination of a Hill’s equation from its spectrum. Arch. Rat. Mech. Analysis 19, 353-362 (1965). · Zbl 0128.31201 · doi:10.1007/BF00253484
[8] Krein, M. G., On certain problems on the maximum and minimum of characteristic values and of Lyapunov zones of stability. AMS Trans. Ser. 2, 1 (1955), 163-188=Priklad. Mat. Meh. 15, 323-348 (1951).
[9] Mahler, K., Ein Minimalproblem für konvexe Polygone. Mathematika (Zutphen) B 7 118-127 (1938/39). · Zbl 0020.05002
[10] ?ukovskii, N. E., Uslovii kon?enosti integralov’ uravnenija (d 2 y/dx 2)+py=0. Mat. Sb. 16, 582-591 (1891-93).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.